# SDR DALA2018040802262

- Difficulty date: April 8, 2018
- Submitted: April 8, 2018
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 68,497 hours, 49,255 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHTS IN TAIL INOP. REMOVED AND REPLACED BATTERIES IN BATT PACK, FOUND PULLED WIRE FROM CANNON PLUG AT WALL CONNECTION. REINSTALLED WIRE AT CONNECTOR AND LIGHT. OPERATIONAL CHECK OK IAW AMM 33-50.
